Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I just started birth control...Yasmin to be exact. I haven't been on BC for 4 years. A day after I started Yasmin (I had just finished ovulating), I started to bleed heavily. I have been bleeding heavily, with clots, for 10 days now. Is this normal? I know that BC can cause irregularity, but this is absurd! It'll be time for my next cycle before this one stops (joking!)

Loading...

Saharti wrote:

Hi. I just started birth control...Yasmin to be exact. I haven't been on BC for 4 years. A day after I started Yasmin (I had just finished ovulating), I started to bleed heavily. I have been bleeding heavily, with clots, for 10 days now. Is this normal? I know that BC can cause irregularity, but this is absurd! It'll be time for my next cycle before this one stops (joking!)



I would call your doctor. I was on Yasmin, and I don't recall ever having an experience like that in the 5 yrs I was on it. Did you start it on the Sunday after your period like you were supposed to?
Reply

Loading...